The Annals of Mathematical Statistics

Statistical Prediction with Special Reference to the Problem of Tolerance Limits

S. S. Wilks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 4 (1942), 400-409.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731537

Digital Object Identifier
doi:10.1214/aoms/1177731537

Mathematical Reviews number (MathSciNet)
MR7592

Zentralblatt MATH identifier
0060.30602

JSTOR
links.jstor.org

Citation

Wilks, S. S. Statistical Prediction with Special Reference to the Problem of Tolerance Limits. Ann. Math. Statist. 13 (1942), no. 4, 400--409. doi:10.1214/aoms/1177731537. https://projecteuclid.org/euclid.aoms/1177731537


Export citation